# SDR ASAA0853886

- Difficulty date: November 25, 2008
- Submitted: December 2, 2008
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 9,547 hours, 2,832 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 16D331
- Condition: Burned
- Location: Cockpit
- Part time: 9,547 hours, 2,832 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIGITAL COURSE WINDOW (CAPT'S) HAS A BURN SPECK IN IT.  VERIFIED BURN SPECK ON CAPTS COURSE WINDOW.  REPLACEMENT MODE CONTROL PANEL P/N VERIFIED BY SEAMC ROB.  REMOVED AND REPLACED MCP REF AMM 22 11 34/401.  ACCOMPLISHED LRU PELACEMENT TEST GRP NR 32 LAND VERIFY GRP NR 49 AND HGS SENSOR TEST FOR FCC/AT.  ALL TESTS PASS REF AMM 22 11 00/201 AND 34 36 00/501.
